# SDR WX0A070270

- Difficulty date: February 11, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 50793
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE IN FORWARD LAV WHILE DEPLANING PASSENGERS.  ODOR LIKE ELECTRICAL SMOKE.  DISCOVERED BY CAPTAIN.  IMMEDIATELY REMOVED ELECTRICAL POWER FROM AIRCRAFT.  MAINTENANCE DEPARTMENT PERSONNEL REPLACED LIGHT BALLAST AND ELECTRICAL CONNECTER.  SYSTEM OPERATIONAL CHECK NORMAL.  ACFT OK TO RETURN TO SERVICE.
